# SDR YENA2020061820369

- Difficulty date: June 12, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 56,874 hours, 19,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A9889RP
- Condition: No Test
- Location: R1 Door
- Part time: 58,653 hours, 20,852 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DID NOT PASS OPERATION TEST SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA; (REF 2020 112/1 N/R 2020-188019) R & R SLIDE IAW AMM 25-62-44-400-007-A. OPS TEST GOOD IAW AMM 33-51-00-710-001
